# SDR A6WA200940287

- Difficulty date: April 17, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6003328333
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-199 - CRACK EXISTS ON SKIN BEHIND AC GROUND POWER RECEPTACLE (ACCESS 122BR) AC GROUND POWER RECEPTACLE SUPPORT BRACKET REPLACED IAW SRM 51-42-06 AND 51-42-13.  (K)
